# SDR SIMA200912001

- Difficulty date: April 29, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145247
- Aircraft time: 20,731 hours, 18,295 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON FLIGHT 3226 CREW REPORTED, RETURNED TO GATE DUE TO AN ELECTRICAL BURNING ODOR IN THE COCKPIT.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED VISUAL INSPECTION, NO DEFECT NOTED.  ALSO PERFORMED VISUAL INSPECTION OF THE DUCTS, DUCTS IN ACM, NO DEFECT NOTED.  AIRCRAFT RETURNED TO SERVICE.
